# SDR JJBA20130822009

- Difficulty date: August 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N359
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 32,151 hours, 43,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY ROWS 7 & 8 WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT, OPS CHECKED SATISFACTORY.
